Alert archive / Ohio / River Flood Warnings in 2011
River Flood Warning 116, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at May 29, 2011, 7:25 PM EDT for Ottawa County, Sandusky County, Wood County, Ohio. It took effect at May 29, 2011, 7:52 PM EDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- May 29, 2011, 7:25 PM EDT (23:25 UTC)
- In effect from
- May 29, 2011, 7:52 PM EDT
- Expired
- May 30, 2011, 7:35 PM EDT
- In force
- 24 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- Minor
Counties Ottawa County, OH, Sandusky County, OH, Wood County, OH
The radar
The Cleveland radar (KCLE), 115 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Portage River at Woodville (WDVO1). The gauge peaked at 11.25 ft at May 28, 2011, 7:00 PM EDT.
- Action stage
- 8 ft
- Minor stage
- 11 ft
- Moderate stage
- 12.5 ft
- Major stage
- 13.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04195500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
473 WGUS41 KCLE 292325 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 725 PM EDT SUN MAY 29 2011 ...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OHIO... PORTAGE RIVER AT WOODVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC123-143-173-300725- /O.NEW.KCLE.FL.W.0116.110529T2352Z-110530T1952Z/ /WDVO1.1.ER.110529T2352Z.110530T0600Z.110530T1352Z.NO/ 725 PM EDT SUN MAY 29 2011 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE PORTAGE RIVER AT WOODVILLE * FROM THIS EVENING UNTIL MONDAY AFTERNOON * AT 6:30 PM SUNDAY THE STAGE WAS...8.9 FEET * FORECAST TO RISE ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO RISE TO NEAR 9.3 FEET OVERNIGHT THEN START TO FALL ON MONDAY. * FLOOD STAGE IS 9.0 FEET * AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK. $$
4 follow-up statements
957 WGUS81 KCLE 300101 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 900 PM EDT SUN MAY 29 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... PORTAGE RIVER AT WOODVILLE MAUMEE RIVER NEAR GRAND RAPIDS KILLBUCK CREEK NEAR KILLBUCK MAUMEE RIVER AT WATERVILLE SCIOTO RIVER NEAR PROSPECT PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC123-143-173-300900- /O.EXT.KCLE.FL.W.0116.000000T0000Z-110531T0200Z/ /WDVO1.1.ER.110530T0010Z.110530T0600Z.110530T2000Z.NO/ 900 PM EDT SUN MAY 29 2011 THE FLOOD WARNING CONTINUES FOR THE PORTAGE RIVER AT WOODVILLE. * AT 8:30 PM SUNDAY THE STAGE WAS 9.0 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 9.2 FEET OVERNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY AFTERNOON. * AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK. $$ OHC095-173-300900- /O.EXT.KCLE.FL.W.0103.000000T0000Z-110531T2000Z/ /GRRO1.2.ER.110526T1058Z.110527T2215Z.110531T0800Z.NO/ 900 PM EDT SUN MAY 29 2011 THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER NEAR GRAND RAPIDS. * AT 8:45 PM SUNDAY THE STAGE WAS 15.9 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL REMAIN STEADY OVERNIGHT THEN SLOWLY FALL TO BELOW FLOOD STAGE BY TUESDAY MORNING. * AT 16.5 FEET...THURSTON STATE PARK FLOODED. PORTIONS OF WEST FRONT STREET WILL BE INUNDATED. * AT 15.0 FEET...LOWLAND FLOODING BEGINS NEAR THE TOWN OF GRAND RAPIDS. LOW LYING SECONDARY ROADS MAY BEGIN TO FLOOD. $$ OHC095-173-300900- /O.CON.KCLE.FL.W.0101.000000T0000Z-000000T0000Z/ /WTVO1.2.ER.110526T0458Z.110528T0830Z.000000T0000Z.NO/ 900 PM EDT SUN MAY 29 2011 THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER AT WATERVILLE. * AT 8:00 PM SUNDAY THE STAGE WAS 11.4 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.6 FEET OVERNIGHT THEN BEGIN FALLING. * AT 12.0 FEET...RESIDENCES ALONG THE RIVER MAY EXPERIENCE BASEMENT FLOODING. FLOODING BEGINS IN SIDE CUT METRO PARK. * AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER. $$ OHC101-300900- /O.CON.KCLE.FL.W.0111.000000T0000Z-110531T0000Z/ /PRGO1.1.ER.110527T0115Z.110529T0130Z.110530T1800Z.NO/ 900 PM EDT SUN MAY 29 2011 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR PROSPECT. * AT 8:00 PM SUNDAY THE STAGE WAS 9.9 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY MONDAY AFTERNOON. * AT 10.5 FEET...WEST RIVER ROAD IS FLOODED NORTH OF PROSPECT. * AT 10.0 FEET...HIGHWAY 203 IS CLOSED NORTH OF PROSPECT. FLOODING OCCURS NEAR ELM STREET IN THE NORTHERN PART OF PROSPECT. * AT 9.0 FEET...WATER COVERS LOW LYING PORTIONS OF HIGHWAY 203 NORTH OF THE VILLAGE OF PROSPECT. $$ OHC075-169-300900- /O.EXT.KCLE.FL.W.0115.000000T0000Z-110531T0200Z/ /KILO1.1.ER.000000T0000Z.110530T0600Z.110530T2000Z.NO/ 900 PM EDT SUN MAY 29 2011 THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK. * AT 8:00 PM SUNDAY THE STAGE WAS 15.5 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.6 FEET OVERNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY AFTERNOON. * AT 16.0 FEET...LOW LYING AREAS WEST OF WATER STREET IN THE VILLAGE OF KILLBUCK ARE FLOODED. FLOODED ROADS INCLUDE COUNTY ROAD 621... STATE ROUTE 16 AND 60 NORTH...AS WELL AS LOCAL LOW LYING ROADS. HOLMES COUNTY FAIRGROUNDS INUNDATED. * AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING COUNTY ROAD 1...TOWNSHIP ROAD 91...AND COUNTY ROAD 621 ARE FLOODED. $$
160 WGUS81 KCLE 300809 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 409 AM EDT MON MAY 30 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... PORTAGE RIVER AT WOODVILLE MAUMEE RIVER AT WATERVILLE SCIOTO RIVER NEAR PROSPECT KILLBUCK CREEK NEAR KILLBUCK MAUMEE RIVER NEAR GRAND RAPIDS PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC123-143-173-301609- /O.EXT.KCLE.FL.W.0116.000000T0000Z-110531T0416Z/ /WDVO1.1.ER.110530T0010Z.110530T1200Z.110530T2216Z.NO/ 409 AM EDT MON MAY 30 2011 THE FLOOD WARNING CONTINUES FOR THE PORTAGE RIVER AT WOODVILLE. * AT 3:30 AM MONDAY THE STAGE WAS 9.3 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 9.4 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING. * AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK. $$ OHC095-173-301609- /O.CON.KCLE.FL.W.0103.000000T0000Z-110531T2000Z/ /GRRO1.2.ER.110526T1058Z.110527T2215Z.110531T0800Z.NO/ 409 AM EDT MON MAY 30 2011 THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER NEAR GRAND RAPIDS. * AT 8:45 PM SUNDAY THE STAGE WAS 15.9 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY TUESDAY MORNING. * AT 15.0 FEET...LOWLAND FLOODING BEGINS NEAR THE TOWN OF GRAND RAPIDS. LOW LYING SECONDARY ROADS MAY BEGIN TO FLOOD. $$ OHC095-173-301609- /O.EXT.KCLE.FL.W.0101.000000T0000Z-110601T0613Z/ /WTVO1.2.ER.110526T0458Z.110528T0830Z.110601T0013Z.NO/ 409 AM EDT MON MAY 30 2011 THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER AT WATERVILLE. * AT 4:00 AM MONDAY THE STAGE WAS 11.2 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TUESDAY EVENING. * AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER. $$ OHC101-301609- /O.EXT.KCLE.FL.W.0111.000000T0000Z-110530T1810Z/ /PRGO1.1.ER.110527T0115Z.110529T0130Z.110530T1210Z.NO/ 409 AM EDT MON MAY 30 2011 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR PROSPECT. * AT 3:00 AM MONDAY THE STAGE WAS 9.3 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS MORNING. * AT 9.0 FEET...WATER COVERS LOW LYING PORTIONS OF HIGHWAY 203 NORTH OF THE VILLAGE OF PROSPECT. $$ OHC075-169-301609- /O.EXT.KCLE.FL.W.0115.000000T0000Z-110531T1730Z/ /KILO1.1.ER.000000T0000Z.110530T1200Z.110531T1130Z.NO/ 409 AM EDT MON MAY 30 2011 THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK. * AT 3:00 AM MONDAY THE STAGE WAS 15.8 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.8 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING. * AT 16.0 FEET...LOW LYING AREAS WEST OF WATER STREET IN THE VILLAGE OF KILLBUCK ARE FLOODED. FLOODED ROADS INCLUDE COUNTY ROAD 621... STATE ROUTE 16 AND 60 NORTH...AS WELL AS LOCAL LOW LYING ROADS. HOLMES COUNTY FAIRGROUNDS INUNDATED. * AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING COUNTY ROAD 1...TOWNSHIP ROAD 91...AND COUNTY ROAD 621 ARE FLOODED. $$
929 WGUS81 KCLE 301524 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1124 AM EDT MON MAY 30 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... PORTAGE RIVER AT WOODVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC123-143-173-302324- /O.EXT.KCLE.FL.W.0116.000000T0000Z-110531T0700Z/ /WDVO1.1.ER.110530T0010Z.110530T1330Z.110531T0100Z.NO/ 1124 AM EDT MON MAY 30 2011 THE FLOOD WARNING CONTINUES FOR THE PORTAGE RIVER AT WOODVILLE. * AT 10:30 AM MONDAY THE STAGE WAS 9.4 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TONIGHT. * AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK. $$
338 WGUS81 KCLE 302336 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 735 PM EDT MON MAY 30 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... PORTAGE RIVER AT WOODVILLE MAUMEE RIVER NEAR GRAND RAPIDS ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... MAUMEE RIVER AT WATERVILLE KILLBUCK CREEK NEAR KILLBUCK PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC123-143-173-310005- /O.CAN.KCLE.FL.W.0116.000000T0000Z-110531T0700Z/ /WDVO1.1.ER.110530T0010Z.110530T1330Z.110530T2020Z.NO/ 735 PM EDT MON MAY 30 2011 THE FLOOD WARNING IS CANCELLED FOR THE PORTAGE RIVER AT WOODVILLE. * AT 6:30 PM MONDAY THE STAGE WAS 8.7 FEET. * FLOOD STAGE IS 9.0 FEET. * FELL BELOW FLOOD STAGE AT 4:20 PM MONDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 8.2 FEET BY TUESDAY MORNING. * AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK. $$ OHC095-173-310005- /O.CAN.KCLE.FL.W.0103.000000T0000Z-110531T0600Z/ /GRRO1.2.ER.110526T1058Z.110527T2215Z.110530T1819Z.NO/ 735 PM EDT MON MAY 30 2011 THE FLOOD WARNING IS CANCELLED FOR THE MAUMEE RIVER NEAR GRAND RAPIDS. * AT 6:24 PM MONDAY THE STAGE WAS 14.5 FEET. * FLOOD STAGE IS 15.0 FEET. * FELL BELOW FLOOD STAGE AT 2:19 PM MONDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 13.9 FEET BY TUESDAY MORNING. * AT 15.0 FEET...LOWLAND FLOODING BEGINS NEAR THE TOWN OF GRAND RAPIDS. LOW LYING SECONDARY ROADS MAY BEGIN TO FLOOD. $$ OHC095-173-310735- /O.CON.KCLE.FL.W.0101.000000T0000Z-000000T0000Z/ /WTVO1.2.ER.110526T0458Z.110528T0830Z.000000T0000Z.NO/ 735 PM EDT MON MAY 30 2011 THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER AT WATERVILLE. * AT 7:00 PM MONDAY THE STAGE WAS 10.4 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO SLOWLY FALL TO BELOW FLOOD STAGE BY WEDNESDAY EVENING. * AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER. $$ OHC075-169-310735- /O.CON.KCLE.FL.W.0115.000000T0000Z-000000T0000Z/ /KILO1.1.ER.000000T0000Z.110531T0000Z.000000T0000Z.NO/ 735 PM EDT MON MAY 30 2011 THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK. * AT 7:00 PM MONDAY THE STAGE WAS 16.1 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.2 FEET BY TONIGHT THEN BEGIN FALLING. * AT 17.0 FEET...PRIVATE PROPERTY ON WATER STREET IN THE VILLAGE OF KILLBUCK FLOODED. SEVERAL COUNTY AND LOCAL ROADS IMPASSABLE INCLUDING STATE ROUTE 16 AND 60 NORTH, AND COUNTY ROAD 621. * AT 16.0 FEET...LOW LYING AREAS WEST OF WATER STREET IN THE VILLAGE OF KILLBUCK ARE FLOODED. FLOODED ROADS INCLUDE COUNTY ROAD 621... STATE ROUTE 16 AND 60 NORTH...AS WELL AS LOCAL LOW LYING ROADS. HOLMES COUNTY FAIRGROUNDS INUNDATED. * AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING COUNTY ROAD 1...TOWNSHIP ROAD 91...AND COUNTY ROAD 621 ARE FLOODED. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at May 29, 7:15 PM EDT, 10 minutes earlier.
Area forecast discussion, May 29, 7:15 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 715 PM EDT SUN MAY 29 2011 .SYNOPSIS... A WARM FRONT LOCATED ACROSS LAKE ERIE WILL PROCEED FURTHER NORTH TONIGHT. HIGH PRESSURE WILL BE OVER THE AREA FOR MONDAY AND TUESDAY. A WEAK COLD FRONT WILL CROSS THE AREA TUESDAY NIGHT. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... BOW ECHO COMPLEX TO OUR WEST IS ON A EAST-NORTHEAST TRACK. WATCH BOX ACROSS OUR WESTERN COUNTIES AND ACROSS THE WESTERN BASIN OF LAKE ERIE. WILL TAKE SHOWERS AND THUNDERSTORMS INTO THE TOLEDO AREA...BRUSHING FINDLAY AND CLEVELAND THIS EVENING. OTHERWISE MAY GET A FEW POP UP SHOWERS/TS ALONG THE LAKE BREEZE FOR THE NEXT FEW HOURS. OVERNIGHT ALL ACTIVITY WILL BE WELL OUT OF OUR AREA. MILD/MUGGY TONIGHT. && .SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY NIGHT/... RIDGE REALLY BUILDS OVER THE AREA MONDAY AND WILL TAKE TEMPS UP INTO THE UPPER 80S. LITTLE IN THE WAY OF CLOUD COVER TOO. STILL CAN NOT GO PAST 90 LIKE GUIDANCE WANTS FOR MONDAY AND TUESDAY...BUT WILL BE CLOSE. THESE WILL BE SHY OF ANY RECORDS. SIXTIES AT NIGHT. ISOLATED OR SCATTERED CONVECTION MAY TURN UP TUESDAY AFTERNOON...BUT OTHERWISE MAINTAINED THE LOW CHANCE FOR THE WEAK COLD FRONT TO COME ACROSS TUESDAY NIGHT. HIGH PRESSURE BUILDS SOUTHWARD WEDNESDAY AND NOT COOL BEHIND IT. WEDNESDAY HIGHS WILL STILL BE ABOVE NORMAL AND CLEARING OUT AS THE DAY GOES ON. && .LONG TERM /THURSDAY THROUGH SUNDAY/... WILL TRY FOR A DRY LONG TERM FORECAST. SOME INDICATION BY A COUPLE OF THE MODELS THAT THERE COULD BE SOME PRECIP EARLY THURSDAY AND AGAIN ON SUNDAY. GIVEN UNCERTAINTY WILL LEAVE THE FORECAST DRY FOR NOW. BIG CHANGES TO TEMPS DURING THE PERIOD. IT APPEARS THAT HIGH PRESSURE WILL GET SET UP OVER THE SE U.S. RESULTING IN WARM AND MOIST SOUTHERLY FLOW INTO THE REGION. HAVE BUMPED TEMPS AND DEWPOINTS UP SIGNIFICANTLY FOR THE END OF THE WEEK IT APPEARS RIGHT NOW THAT SATURDAY WILL BE THE WARMEST DAY OF THE PERIOD. && .AVIATION /23Z SUNDAY THROUGH FRIDAY/... THE STORMS SHOULD AFFECT AREAS NEAR LAKE ERIE THIS EVENING...THEN CLEARING. MVFR FOG/HAZE IS LIKELY LATER TONIGHT WITH LOCAL IFR VISIBILITIES ESPECIALLY AROUND DAYBREAK. AFTER THE FOG/HAZE BURNS OFF... MONDAY SHOULD BE VFR. .OUTLOOK...MORNING FOG/HAZE OTHERWISE VFR. && .MARINE... IT WILL NOT BE A GOOD NIGHT FOR BOATING AS A BOWING LINE OF STORMS WILL MOVE ACROSS THE LAKE THIS EVENING. S TO SW FLOW AT UNDER 15 KNOTS WILL THEN CONTINUE TILL A COLD FRONT CROSSES THE LAKE TUESDAY NIGHT. AT THAT TIME THE FLOW WILL BECOME WESTERLY. A RIDGE OF HIGH PRESSURE WILL CROSS THE LAKE ON WEDNESDAY WITH THE FLOW THEN RETURNING TO THE S OR SW. THIS FLOW WILL THEN CONTINUE THROUGH THE END OF THE PERIOD. OTHER THAN SEVERE WEATHER BOXES NOT EXPECTING ANY HEADLINES DURING THE PERIOD. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...OUDEMAN NEAR TERM...OUDEMAN SHORT TERM...OUDEMAN LONG TERM...KUBINA AVIATION...KOSARIK MARINE...KUBINA
Hazardous weather outlook, May 29, 6:58 PM EDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 658 PM EDT SUN MAY 29 2011 OHZ009>014-019>023-089-PAZ001>003-302300- ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HURON-MEDINA- SUMMIT-PORTAGE-TRUMBULL-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 658 PM EDT SUN MAY 29 2011 ...SEVERE THUNDERSTORM WATCH 397 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ003-006>008-017-018-027>033-036>038-047-302300- LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-CRAWFORD-RICHLAND- ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- 658 PM EDT SUN MAY 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ061-142-143-162-163-302300- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- 658 PM EDT SUN MAY 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ144>149-164>169-302300- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 658 PM EDT SUN MAY 29 2011 ...SEVERE THUNDERSTORM WATCH 397 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 11:57 PM EDT | Areal Flood Advisory | CLE | Huron, Seneca | 3 hr |
| May 29, 7:09 AM EDT | River Flood Warning | CLE | Holmes, Wayne | 4 days |
| May 29, 4:59 PM EDT | Special Marine Warning | CLE | 2 hr | |
| May 29, 5:21 PM EDT | Severe Thunderstorm Warning | CLE | Lucas | 54 min |
| May 29, 5:40 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa, Sandusky, Wood | 65 min |
| May 29, 5:46 PM EDT | Special Marine Warning | CLE | 119 min | |
| May 29, 6:00 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 45 min |
| May 29, 7:00 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Lorain | 48 min |
| May 29, 7:10 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Lake | 65 min |
| May 29, 7:39 PM EDT | Special Marine Warning | CLE | 96 min | |
| May 29, 7:56 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Trumbull | 64 min |
Nearby
River Flood Warnings in Ohio, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.